Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor + Wellbutrin + 75lbs.

Posted by mila on April 6, 1999, at 16:39:50

In reply to Effexor + Wellbutrin + 75lbs., posted by Debbie on April 6, 1999, at 2:32:10

I took effexor for about a year. The withdrawal symptoms can be severe. I went cold turkey off 400mg of effexor. I was very ill for two weeks, I experienced flu like symptoms, in fact I though i had the flu until I found out that effexor can cause this. Also I gained 15 pounds in two weeks after taking the drug. It had made me lose 10 pound while I was on it. Since you were on it for a longer time then me, perhaps that is why you ended up gaining so much weight on it. However, I have generally heard that effexor casuse weight loss. In any event, the lesson here is to taper off with the drug rather then go cold turkey. Hope this helps.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mila thread:4450